| Catalog Number |
8657001 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion (tlif) surgery.During surgery, the inserter handle was broken.The product came in contact with the patient.No patient complications were reported.
Additional Manufacturer Narrative
Product analysis results: visual and optical examination identified that the handle shaft has been sheared off at the laser welded area.This is consistent with overload.If information is provided in the future, a supplemental report will be issued.